when are you able to start seeign the side effects of a birth control?

Question by Amber L: when are you able to start seeign the side effects of a birth control?
i started taking velivet a few hours ago.
will i know within a week or 2 some side effects i may experience?
also, how quick do you start gaining weight?

Best answer:

Answer by Mikki
probably not. It can take up to a few months to really be able to notice any side effects. I know when I first started taking the pill, it was several months before I started to get really moody (which can happen on some). It may not take quite that long, but I doubt you’ll notice any after only a week or two.

as for the weight gain, I really don’t know. I didn’t have any drastic gain.

Give your answer to this question below!

Trackback URL

, , , , , ,

No Comments on "when are you able to start seeign the side effects of a birth control?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments